# SDR SWAA2021041357009

- Difficulty date: March 16, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 AT LEVEL LBL 21 CEILING AREA AFT CARGO COMPARTMENT / REPAIRED WEB- INTERCOSTAL LOCATED BETWEEN BS 847 TO BS867 AT LEVEL LBL21 CEALING AREA AFT CARGO COMPARTMENT IAW AEROMAN EA #53-0132-21 REV 0. AND SWA EA #21-153-00936 REV IR REPAIRED WEB DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 FABRICATED REPAIR ANGLE FROM 7075-TO 0.071' PO #2020 166195 CONVERTED TO T6 CONDITION
